Ways and successes of Soviet mathematics

Eduard Čech

Časopis pro pěstování matematiky (1952)

  • Volume: 077, Issue: 2, page 109-124
  • ISSN: 0528-2195

How to cite


Čech, Eduard. "Cesty a úspěchy sovětské matematiky." Časopis pro pěstování matematiky 077.2 (1952): 109-124. <http://eudml.org/doc/20389>.

author = {Čech, Eduard},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {2},
pages = {109-124},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Cesty a úspěchy sovětské matematiky},
url = {http://eudml.org/doc/20389},
volume = {077},
year = {1952},

AU - Čech, Eduard
TI - Cesty a úspěchy sovětské matematiky
JO - Časopis pro pěstování matematiky
PY - 1952
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 077
IS - 2
SP - 109
EP - 124
LA - cze
UR - http://eudml.org/doc/20389
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.